File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal Portfolios with Maximum Value-at-Risk Constraint under a Hidden Markovian Regime-switching Model

TitleOptimal Portfolios with Maximum Value-at-Risk Constraint under a Hidden Markovian Regime-switching Model
Authors
Issue Date2016
PublisherElsevier. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2016, v. 74, p. 194-205 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/240242
ISSN
2017 Impact Factor: 6.126
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorZHU, D-
dc.contributor.authorXIE, Y-
dc.contributor.authorChing, WK-
dc.contributor.authorSiu, T-
dc.date.accessioned2017-04-19T08:21:47Z-
dc.date.available2017-04-19T08:21:47Z-
dc.date.issued2016-
dc.identifier.citationAutomatica, 2016, v. 74, p. 194-205-
dc.identifier.issn0005-1098-
dc.identifier.urihttp://hdl.handle.net/10722/240242-
dc.languageeng-
dc.publisherElsevier. The Journal's web site is located at http://www.elsevier.com/locate/automatica-
dc.relation.ispartofAutomatica-
dc.rightsPosting accepted manuscript (postprint): © <year>. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/-
dc.titleOptimal Portfolios with Maximum Value-at-Risk Constraint under a Hidden Markovian Regime-switching Model-
dc.typeArticle-
dc.identifier.emailChing, WK: wching@hku.hk-
dc.identifier.authorityChing, WK=rp00679-
dc.identifier.doi10.1016/j.automatica.2016.07.032-
dc.identifier.hkuros271764-
dc.identifier.volume74-
dc.identifier.spage194-
dc.identifier.epage205-
dc.identifier.isiWOS:000389087200023-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats